# SDR S2YA950026

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Motor
- Part number: 100384040
- Condition: Shorted
- Location: Te Flaps
- Part time: 2,792 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW NOTICED AN UNKNOWN SOURCE OF SMOKE IN THE CABIN (ACRID SMELL) AND NOTICED THE FLAPS WOULD NOT SELECT 17 OR 35 DEGREES FROM THE FULL UP POSITION.  OUTSIDE MAINTENANCE WAS CALLED AND THE MECHANIC C/W THE MAINTENANCE ACTION FOR FLAPS INOP BY PULLING BOTH CIRCUIT BREAKERS AS CALLED FOR.  HE VERIFIED THE SMOKE/SMELL CAME FROM AN INTERNALLY SHORTED FLAP MOTOR.  (X)
